Jump to content
Sign in to follow this  
winkle

What Do You Need To Take After An Ht

Recommended Posts

You would'nt need to take anything to keep the transplanted hair but if you want to keep the rest of your hair you have to continue taking dut or fin.

Share this post


Link to post
Share on other sites

You only take Propecia / Dut to prevent existing hair from falling out - Meds block DHT. Transplanted hair is DHT resistant ;)

 

 

Share this post


Link to post
Share on other sites

You only take Propecia / Dut to prevent existing hair from falling out - Meds block DHT. Transplanted hair is DHT resistant ;)

 

I am considering meds to hold onto my crown...its thinned but could live with it like this. But my biggest worry is hearing that taking meds can speed up the hairloss process and shed the weaker hair that is currently giving some coverage.

 

I am unsure about this and not decided at all on it ...if it was a clear cut case of you 100% will hold onto u'r native hair... I'd take it without fail... but this isnt the case is it?

 

Has anyone thats taken these ended up worse off than before they started? whats the general view on this.

Share this post


Link to post
Share on other sites

hi bhuk

the proscar i take has definately halted my hairloss.

some months my crown looks pretty crap ,i think this must be when i have a shed.

then it can look quite good other months

Share this post


Link to post
Share on other sites

hi bhuk

the proscar i take has definately halted my hairloss.

some months my crown looks pretty crap ,i think this must be when i have a shed.

then it can look quite good other months

 

 

Thanks for the info BigMac.. at the mo I'm going to play safe... i think i may have lost the worst of what I was going to.. I will keep an eye on it.. but I am a bottle job as i have a bad feeling about shedding and 'no return' with the drugs.

Share this post


Link to post
Share on other sites

But my biggest worry is hearing that taking meds can speed up the hairloss process and shed the weaker hair that is currently giving some coverage.

 

:blink: :unsure: I didn't know that :( ive been taking dut for a couple of years

and seem to be holding on ok, played havoc with the sex life though.

on second thoughts i did have a problem with shedding for the first

few months and had to contact spex for some advice, it seemed i was

taking to much . my sex life took about a year to return back to normal

lucky for me or i could have been on my third divorce :blink:

Share this post


Link to post
Share on other sites

Taking Propecia or Avodart won't speed up hairloss. [edit: I mean, permanent hairloss]

 

Some guys report an initial shedding phase after taking the medication, but there's nothing in the patient product information or the prescribing information about this. [edit: I personally never experienced this, and think it only affects a minority]

 

http://www.merck.com/product/usa/pi_circul...ropecia_ppi.pdf

http://www.merck.com/product/usa/pi_circul...propecia_pi.pdf

 

However, even if it does happen it's nothing to worry about:

 

http://www.baldingblog.com/2007/11/15/is-s...pecia-positive/

 

This is an explanation of Propecia-induced shedding from hairlosstalk.com:

 

SHEDDING: Our hair naturally goes through growth and resting cycles. Each hair has its own cycle, and at any given time, a large % of follicles are "resting" while the remainder are "growing" as hair on the scalp. When Propecia enters the system, the sudden removal of DHT from the follicles can sometimes shock a large number of follicles to enter into the resting phase at the same time. Its known as a synchronization of the hair cycle. To the layman, it's frequently known as the "shedding sh*ts". Panic can set in as the person who sought to stop their hair loss, suddenly see's it get worse right before their eyes. The change is typically not noticeable to anyone but the one on the treatment, but its enough to cause many to freak out and lose their stability. We are here to inform you to NOT worry about shedding. If you are shedding, this means you are responding to the treatment. A larger number of hairs have entered into dormancy so that they can rest, and rejuvenate in 2 or 3 months free of any DHT affliction. It's as simple as that. Shedding rarely lasts more than 4 months, and typically results in a sudden "awakening" of large numbers of hairs.

Share this post


Link to post
Share on other sites

Taking Propecia or Avodart won't speed up hairloss. [edit: I mean, permanent hairloss]

 

Some guys report an initial shedding phase after taking the medication, but there's nothing in the patient product information or the prescribing information about this. [edit: I personally never experienced this, and think it only affects a minority]

 

http://www.merck.com/product/usa/pi_circul...ropecia_ppi.pdf

http://www.merck.com/product/usa/pi_circul...propecia_pi.pdf

 

However, even if it does happen it's nothing to worry about:

 

http://www.baldingblog.com/2007/11/15/is-s...pecia-positive/

 

This is an explanation of Propecia-induced shedding from hairlosstalk.com:

 

SHEDDING: Our hair naturally goes through growth and resting cycles. Each hair has its own cycle, and at any given time, a large % of follicles are "resting" while the remainder are "growing" as hair on the scalp. When Propecia enters the system, the sudden removal of DHT from the follicles can sometimes shock a large number of follicles to enter into the resting phase at the same time. Its known as a synchronization of the hair cycle. To the layman, it's frequently known as the "shedding sh*ts". Panic can set in as the person who sought to stop their hair loss, suddenly see's it get worse right before their eyes. The change is typically not noticeable to anyone but the one on the treatment, but its enough to cause many to freak out and lose their stability. We are here to inform you to NOT worry about shedding. If you are shedding, this means you are responding to the treatment. A larger number of hairs have entered into dormancy so that they can rest, and rejuvenate in 2 or 3 months free of any DHT affliction. It's as simple as that. Shedding rarely lasts more than 4 months, and typically results in a sudden "awakening" of large numbers of hairs.

 

 

Good info there Pondle... soz I didnt reply sooner...appreciate all the info.

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...